# SDR 4DSR2020031201

- Difficulty date: March 12, 2020
- Submitted: March 12, 2020
- Operation: General aviation
- Aircraft: N3972A
- Make and model: Snias AS350B3
- Aircraft serial: 7082
- Aircraft time: 5,987 hours, 5,115 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,996 hours, 1,370 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Nav Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING 600HR INSPECTION AFTER REMOVAL OF HORIZONTAL STABILIZER FOR DETAILED INSPECTION. OBSERVED WHAT WAS THOUGHT TO BE A SPOT OF CORROSION ON LOWER LH STABILIZER SKIN, WHICH UNDER CLOSE INSPECTION WAS DETERMINED TO BE A 4 MM HOLE IN SKIN. LOCATION IS 4 INCHES INBOARD OF OUTER RIB AND 2 INCHES AFT OF SPAR. UPON REMOVAL OF END RIB FOR INSPECTION FOUND HOLE WAS CAUSED BY CHAFING FROM A HARD PLASTIC MOLEX TYPE CONNECTOR FOR THE NAV LIGHT. PERFORMED SHEET METAL REPAIR FROM OEM REPAIR DESIGN APPROVAL SHEET. THE LOOSE CONNECTOR WAS SECURED INTERNALLY TO ALLEVIATE FUTURE CHAFING.
